MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Gas/Air Leak (2946); Adverse Event Without Identified Device or Use Problem (2993); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter first name: (b)(6).
 
Event or Problem Description
It was reported that rotation speed was unstable.A 1.25mm rotablator rotalink plus was selected for use.During the procedure, a loud noise of air leaking was heard during the pressure test and the advancer was difficult to handle.When the burr rotation was adjusted, the rotation frequency was compromised.The procedure was completed with another of the same device.No complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter first name: (b)(6).G2 report source: corrected.The device was returned for analysis.A visual examination of the device did not identify any damages or defects.In order to determine the reason for the device stall, the advancer was dismantled and the components inside the advancer were inspected.It was found that the drive shaft (turbine) was corroded, indicating the presence of dried saline within the device.The rotablator system was connected to the rotablator control console system.When the foot pedal was pushed, the device did not get any speed, and a stall error was displayed on the console.The sound of air escaping the device could be heard.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21102837
Report Number2124215-2024-82124
Device Sequence Number18418402
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public08714729316411
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2025
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0032900687
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown